# SDR CALA0200179

- Difficulty date: April 4, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.75" CRACK AT LOWER RADIUS OF LONGERON 20R EXTERNAL FITTING, FS 1003. THE CRACKED AREA WAS REMOVED IAW EA 9-5310-2-A0942 AND HFEC REVEALED NO FURTHER CRACKS IAW NTSPM 06-10-01. REPAIR PARTS WERE INSTALLED IAW EA 9-5310--2-A0942.
